Ask a Pharmacist Expert Forum
How to cope with side effects of anti depressants.
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

How to cope with side effects of anti depressants.

I took Zoloft for awhile but had ED so I quit. I now take Welbutrin and the depression is much less and E.D. is no longer a problem. However, I feel mostly flat and don't feel much euphoria. I smoked weed and it radically improved my sense of well being. I quit coffee months ago and that helped too. However, I feel that the Welbutrin is the cause of my lack of euphoria and my lack of creativity. Are there other anti depressants that do not interfere with the positive effects of marijuana. I no longer drink an alcohol. I don't miss the coffee or the alcohol but I miss the good effects of the marijuana A LOT.  Any suggestions? Marinol ***** for me. I got high but I got very paranoid. Also, it is extremely expensive even compared to the relatively high cost of medical marijuana.
Age
:  
54
Sex
:  
Male
Weight
:  
200
Current Medications
:  
L-levoxyl
Prostate meds (can't think of the name)
Zantac generic OT
meds for High BP
Welbutrin
Canabis
Drug Allergies
:  
intolerances to a few but no allegries.
Medical Conditions
:  
low thyroid
high bp (treated) and now about 110/70 almost always
depression-suicidal with history of suicidal thoughts-welbutrin
acid reflux  zantac takes care of it
canabis for pain   degenerative disc disease, also for suspicious glaucoma, migraines, costochondritis
I also take Meloxicam for the costonchondritis
Related Discussions
1 Comment
Blank
Avatar_m_tn
two days ago and started on zoloft again until i see my doctor again in a few weeks.
i'd rather live with the zoloft problems in the short term.  i can't hang with the terrible nighmares that have followed me from the first day i took welbutrin.
Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank